# SDR QXEA0005351

- Difficulty date: December 19, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 31,438 hours, 37,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Exit Light, Grimes
- Component part number: 2305
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - ROW 8 EMERGENCY EXIT LIGHT FOUND INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
